# SDR W8PA960034

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beams
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT NUTPLATES AT NUMEROUS LOCATIONS AT FLOOR STRAP, AFT CARGO BAY; BS 727D-5; LBL 40; WL 156.  REMOVED STRAP, FOUND DAMAGED FLOOR BEAMS, REMOVED DAMAGED AREAS OF FLOOR BEAMS AND REPAIRED IAW SRM 53-0-53.  (X)
